Skip to main content
Log in

The Penrose Polynomial of Binary Matroids

  • Published:
Monatshefte für Mathematik Aims and scope Submit manuscript

Abstract.

 A polynomial, called the Penrose polynomial, is studied for binary matroids, generalizing previous work on plane graphs. In particular, several formulae of Penrose are extended via the theory of isotropic systems.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

Author information

Authors and Affiliations

Authors

Additional information

(Received 9 February, 2000; in revised form 26 June 2000)

Rights and permissions

Reprints and permissions

About this article

Cite this article

Aigner, M., Mielke, H. The Penrose Polynomial of Binary Matroids. Mh Math 131, 1–13 (2000). https://doi.org/10.1007/s006050070020

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/s006050070020

Navigation